Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 280, NWS Norman, OK

May 7, 2015Cotton County, Oklahoma; Archer County, Clay County, Wichita County, Texas

NWS Norman, OK issued this severe thunderstorm warning at May 7, 2015, 4:10 PM CDT for Cotton County, Oklahoma; Archer County, Clay County, Wichita County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 7, 2015, 4:10 PM CDT (21:10 UTC)
Expired
May 7, 2015, 5:00 PM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Cotton County, OK, Archer County, TX, Clay County, TX, Wichita County, TX

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 1:10 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 656 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
656 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:44 PM CDT, 26 minutes earlier.

Area forecast discussion, May 7, 3:44 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
344 PM CDT THU MAY 7 2015

.DISCUSSION...
A LARGE GROUP OF THUNDERSTORMS DEVELOPED DURING THE DAY
TODAY...AND IS FORECAST TO CONTINUE ITS SLOW MARCH TOWARD THE EAST
THIS EVENING. THIS RESULTS IN HIGH CHANCES FOR RAIN THIS
EVENING/OVERNIGHT FOR ALL BUT THE FAR WESTERN PART OF OUR FORECAST
AREA. SOME STORMS MAY BE SEVERE...MAINLY OVER THE SOUTHERN HALF OF
OUR AREA. IN ADDITION TO THESE STORMS...CONVECTION OVER COLORADO
AND KANSAS MAY BUILD INTO NORTHERN OKLAHOMA OVERNIGHT AND
TOMORROW MORNING.

STRONG TO SEVERE STORMS REMAIN IN THE FORECAST TOMORROW...AND
INCREASING VERTICAL WIND SHEAR WILL BE MORE SUPPORTIVE OF
SUPERCELL STRUCTURES AND THE RELATED SEVERE WEATHER
THREATS...MAINLY OVER THE WESTERN 2/3 OF OUR FORECAST AREA.

SATURDAY AT THIS POINT LOOKS LIKE A CLASSIC SEVERE WEATHER
SITUATION. MODELS CONTINUE TO SHOW A STRONG...NEGATIVELY-
TILTED...SHORTWAVE TROUGH MOVING NORTHEAST ACROSS THE CENTRAL HIGH
PLAINS...PROVIDING PLENTY OF SUPPORT FOR STORMS IN THE MODERATE
INSTABILITY AND HIGH-SHEAR ENVIRONMENT THAT IS EXPECTED.

AS THE WAVE EXITS TO THE NORTHEAST ON SUNDAY...IT WILL DRIVE A
COLD FRONT INTO OKLAHOMA AND NORTH TEXAS. THIS WILL BRING A
PROGRESSIVE END TO THE SEVERE WEATHER AS THE FRONT ADVANCES TOWARD
THE EAST. THE LAST OF THE STORMS SHOULD EXIT OUR SOUTHEAST
COUNTIES LATE SUNDAY OR EARLY MONDAY.

THE POST-FRONTAL REGIME SHOULD PROVIDE OKLAHOMA AND NORTH TEXAS
WITH A FEW DAYS OF MILD/COOL WEATHER AND RELATIVELY LOW CHANCES
FOR SHOWERS AND STORMS. SEVERE WEATHER IS VERY IMPROBABLE DURING
THIS PERIOD...MONDAY THROUGH WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  79  65  77 /  70  60  60  70
HOBART OK         63  79  64  77 /  60  70  30  70
WICHITA FALLS TX  66  79  66  79 /  60  70  50  60
GAGE OK           58  82  59  76 /  50  50  40  60
PONCA CITY OK     63  81  63  79 /  70  50  70  70
DURANT OK         68  81  66  79 /  70  40  70  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SUNDAY EVENING FOR OKZ006>008-011>013-
     015>048-050>052.

TX...FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ083>090.

&&

25/23
Hazardous weather outlook, May 7, 11:54 AM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CDT THU MAY 7 2015

OKZ004>048-050>052-TXZ083>090-081700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 AM CDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS
OF CENTRAL AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS.

LOCATION...
THE ENHANCED RISK AREA IS GENERALLY ALONG AND SOUTH OF A LINE FROM
ELK CITY... TO CLINTON AND OKLAHOMA CITY... TO SEMINOLE OKLAHOMA.
THIS INCLUDES ALL OF WESTERN NORTH TEXAS. A SLIGHT RISK IS FOR
AREAS NORTH OF THIS LINE.

TIMING...
THROUGH MIDNIGHT BUT MOST WIDESPREAD AND SIGNIFICANT SEVERE STORMS
ARE EXPECTED 2 PM TO MIDNIGHT.

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS... WIND GUSTS UP TO 75 MPH...
AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH
THE STRONGER STORMS WHICH MAY RESULT IN FLASH FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
SLIGHT RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
THUNDERSTORMS THAT DEVELOPED IN THE TEXAS PANHANDLE AND WEST
TEXAS THIS MORNING WILL CONTINUE TO MOVE EAST AND SPREAD ACROSS AT
LEAST PARTS OF CENTRAL AND SOUTHERN OKLAHOMA... AND WESTERN NORTH
TEXAS. OTHER THUNDERSTORMS COULD DEVELOP FURTHER NORTH LATE THIS
AFTERNOON.

INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR STRONG TO SEVERE
STORMS THIS AFTERNOON AND TONIGHT. LARGE HAIL... DAMAGING WIND
GUSTS... AND A FEW TORNADOES WILL BE POSSIBLE. THE POTENTIAL FOR
SEVERE STORMS WILL DECREASE OVERNIGHT BUT THUNDERSTORMS COULD
CONTINUE INTO EARLY FRIDAY.

.HEAVY RAIN...
FLASH FLOODING WILL BE POSSIBLE IN SOME LOCATIONS THIS AFTERNOON
AND TONIGHT WITH ANY ADDITIONAL HEAVY RAIN. MAINSTEM RIVER
FLOODING WILL ALSO CONTINUE IN SOME AREAS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH
THE WEEKEND. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY
DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS
TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER
AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. TORNADOES
WILL BE POSSIBLE WITH STORMS FRIDAY AND SATURDAY.

.HEAVY RAIN...
ADDITIONAL HEAVY RAIN WILL BE POSSIBLE ACROSS THE AREA THROUGH
THE WEEKEND. THIS COULD LEAD TO ADDITIONAL FLASH FLOODING AND
MAINSTEM RIVER FLOODING. A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY
EVENING.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, May 7, 3:35 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
335 PM CDT THU MAY 7 2015

OKZ017-023-024-072100-
CANADIAN OK-CADDO OK-BLAINE OK-
335 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CANADIAN...
NORTHWESTERN CADDO AND SOUTHWESTERN BLAINE COUNTIES UNTIL 400 PM
CDT...

AT 333 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
LOOKEBA...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3513 9838 3519 9861 3563 9859 3560 9808
TIME...MOT...LOC 2033Z 209DEG 32KT 3536 9845
Special weather statement, May 7, 3:36 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
336 PM CDT THU MAY 7 2015

OKZ035-037-038-044-072100-
COMANCHE OK-COTTON OK-TILLMAN OK-KIOWA OK-
336 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COMANCHE...NORTHWESTERN
COTTON...EASTERN TILLMAN AND SOUTH CENTRAL KIOWA COUNTIES UNTIL 400
PM CDT...

AT 333 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
9 MILES NORTH OF INDIAHOMA TO 5 MILES SOUTH OF LOVELAND...MOVING
NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3485 9845 3424 9843 3423 9901 3485 9896
TIME...MOT...LOC 2033Z 244DEG 32KT 3475 9876 3423 9879
Local storm report, May 7, 3:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
352 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             6 NNW DUNDEE            34.31N 97.59W
05/07/2015  E1.00 INCH       STEPHENS           OK   PUBLIC

&&

FM
Local storm report, May 7, 3:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             14 W HOLLIDAY           33.81N 98.93W
05/07/2015  E1.00 INCH       ARCHER             TX   PUBLIC

&&

FM
Special weather statement, May 7, 4:02 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
402 PM CDT THU MAY 7 2015

OKZ023-035-037-038-044-072145-
COMANCHE OK-COTTON OK-CADDO OK-TILLMAN OK-KIOWA OK-
402 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...NORTHERN COTTON...
SOUTHERN CADDO...EAST CENTRAL TILLMAN AND EAST CENTRAL KIOWA COUNTIES
UNTIL 445 PM CDT...

AT 401 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES WEST OF BOONE TO NEAR DEVOL...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
LAWTON...ANADARKO...WALTERS...CACHE...ELGIN...APACHE...GERONIMO...
FLETCHER...CYRIL...TEMPLE...STERLING...FORT COBB...CEMENT...
CHATTANOOGA...MEDICINE PARK...INDIAHOMA...GRACEMONT...FAXON...FORT
SILL AND MEERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3433 9878 3503 9874 3526 9812 3421 9816
TIME...MOT...LOC 2101Z 273DEG 30KT 3493 9857 3420 9858

MBS
Local storm report, May 7, 4:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
403 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     NON-TSTM WND GST 2 SW GAGE               36.30N 99.78W
05/07/2015  M59 MPH          ELLIS              OK   ASOS

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:00 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman45 min
May 6, 7:00 PM CDTTornado WarningOUNMajor30 min
May 6, 7:02 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma43 min
May 6, 7:09 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady51 min
May 6, 7:24 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa51 min
May 6, 7:25 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods50 min
May 6, 7:25 PM CDTTornado WarningOUNGrady35 min
May 6, 7:27 PM CDTSevere Thunderstorm WarningOUNTillman48 min
May 6, 7:27 PM CDTTornado WarningOUNGrant33 min
May 6, 7:29 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady31 min
May 6, 7:35 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens, Tillman40 min
May 6, 7:45 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma45 min
May 6, 7:57 PM CDTTornado WarningOUNOklahoma33 min
May 6, 7:59 PM CDTTornado WarningOUNCanadian, Grady46 min
May 6, 8:04 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady41 min
May 6, 8:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady46 min
May 6, 8:16 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods44 min
May 6, 8:25 PM CDTTornado WarningOUNCleveland, Oklahoma35 min
May 6, 8:28 PM CDTTornado WarningOUNGrady, McClain32 min
May 6, 8:34 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma41 min
May 6, 8:36 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman39 min
May 6, 8:51 PM CDTRiver Flood WarningOUNOklahoma27 hr
May 6, 8:51 PM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie42 hr
May 6, 8:55 PM CDTRiver Flood WarningOUNCleveland, McClain, Pottawatomie37 hr
May 6, 8:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Woods49 min
May 6, 9:12 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma48 min
May 6, 9:19 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman, Washita41 min
May 6, 9:28 PM CDTTornado WarningOUNCleveland, Oklahoma32 min
May 6, 9:44 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant46 min
May 6, 9:48 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita42 min
May 6, 9:56 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie49 min
May 6, 10:24 PM CDTSevere Thunderstorm WarningOUNCuster, Washita51 min
May 6, 10:28 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods47 min
May 6, 10:37 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole38 min
May 6, 10:55 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Love35 min
May 6, 11:00 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson45 min
May 6, 11:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Custer26 min
May 6, 11:14 PM CDTSevere Thunderstorm WarningOUNSeminole46 min
May 6, 11:16 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant31 min
May 6, 11:20 PM CDTTornado WarningOUNSeminole25 min
May 6, 11:43 PM CDTAreal Flood AdvisoryOUNHughes, Pottawatomie, Seminole3 hr
May 6, 11:57 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole48 min
May 7, 12:19 AM CDTSpecial Weather StatementOUNCotton, Jefferson, Stephens, Tillman41 min
May 7, 12:21 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson24 min
May 7, 12:52 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman38 min
May 7, 1:09 AM CDTSpecial Weather StatementOUNJackson36 min
May 7, 1:11 AM CDTSpecial Weather StatementOUNComanche, Stephens34 min
May 7, 1:26 AM CDTSevere Thunderstorm WarningOUNTillman49 min
May 7, 1:33 AM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa42 min
May 7, 1:56 AM CDTSpecial Weather StatementOUNLove, Marshall34 min
May 7, 2:14 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa46 min
May 7, 2:42 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman48 min
May 7, 3:11 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal49 min
May 7, 4:24 AM CDTSpecial Weather StatementOUNComanche21 min
May 7, 4:30 AM CDTSpecial Weather StatementOUNComanche30 min
May 7, 4:48 AM CDTSpecial Weather StatementOUNCanadian27 min
May 7, 4:54 AM CDTSpecial Weather StatementOUNCotton36 min
May 7, 5:06 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton39 min
May 7, 5:24 AM CDTRiver Flood WarningOUNComanche, Cotton29 hr
May 7, 5:24 AM CDTRiver Flood WarningOUNCotton5 days
May 7, 5:44 AM CDTSpecial Weather StatementOUNStephens31 min
May 7, 6:17 AM CDTSpecial Weather StatementOUNStephens28 min
May 7, 6:52 AM CDTSpecial Weather StatementOUNCarter38 min
May 7, 7:37 AM CDTSpecial Weather StatementOUNCarter, Murray23 min
May 7, 9:38 AM CDTRiver Flood WarningOUNAtoka, Bryan8 days
May 7, 10:58 AM CDTSpecial Weather StatementOUNBeckham32 min
May 7, 11:00 AM CDTSpecial Weather StatementOUNHarmon30 min
May 7, 11:30 AM CDTSevere Thunderstorm WarningOUNHarmon30 min
May 7, 11:36 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills21 min
May 7, 11:54 AM CDTFlood WatchOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 37 more3 days
May 7, 12:08 PM CDTSpecial Weather StatementOUNHarmon37 min
May 7, 12:18 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson42 min
May 7, 12:56 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson31 min
May 7, 1:05 PM CDTAreal Flood AdvisoryOUNHarmon, Jackson3 hr
May 7, 1:31 PM CDTSpecial Weather StatementOUNCaddo29 min
May 7, 1:34 PM CDTSpecial Weather StatementOUNJackson26 min
May 7, 1:48 PM CDTAreal Flood AdvisoryOUNGreer, Jackson, Kiowa3 hr
May 7, 2:09 PM CDTSevere Thunderstorm WarningOUNJackson40 min
May 7, 2:42 PM CDTAreal Flood AdvisoryOUNKiowa, Washita3 hr
May 7, 3:35 PM CDTSpecial Weather StatementOUNCaddo25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.